Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Vaginal itching problem

My daughter is having itching problem in her vagina.My wife told me that some inflammation is also there. We visited a doctor. Dr.gave Phergan syrup 5 ml BD,Flucos 150 two tablet.Second flucos 150 to be taken after 5 days.She has already taken one on last Sunday.Dr also prescribed Zancocin( Ofloxacin 200mg and Ornidazole -500Mg).after 3 days itching has decreased but not cured fully.Please help
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
According to your info and doctor's prescribed medication, it might be urinary tract infection associated with fungal infection. You must have to carry on the same medication for 7 days. and its a good sign that itching has been decreased.. May God bless her it will cured fully after 7 days course. You must have to upraise the hygiene and washing habits of your daughter.
Dr. Sajjad A. Malik
Answered: Sat, 28 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor